# SDR UPS00433302

- Difficulty date: June 6, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200B
- Aircraft serial: 21944
- Aircraft time: 62,800 hours, 15,449 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RIGHT WING L/E LOWER FALSE WORK PANEL IS BULGING AT O/B  WING JACK PAD LOCATION.  REPAIR CARRIED OUT IAW  QUERY NOTE 7/2000 AND SRM 57-30-01 AND 57-30-03.  BLENDED OUT CORRODED AREA AND INSTALLED FILLER AND RETURNED AREA TO ORIGINAL DIMENSIONS.
